# SDR CALA9801077

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Broken
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PRESSURE BULKHEAD FORWARD SIDE STA 996 THIRD HORIZONTAL STIFFENER FROM FLOORING HAD CLIP BROKEN OFF.  THE FASTENERS WERE REMOVED IAW SRM 51-30-2.  A REPAIR CLIP WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-10-3, AND 51-30-2.
